| Model Number |
2545-01-701 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that there was no harm or delay.Attune total knee instrument trays were beginning to delaminate on the inside.The black pieces that hold instruments in place were starting to peel back.The hospital was concerned that this could create a possibility for harboring bacteria.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device was unable to confirm the reported event.No evidence of product malfunction or product error was found and the investigation did not indicate that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.